Volume 21 (2) 2015, 99-102

Comment on the paper “A New Method for Symbolic Sequences Analysis. An Application to Long Sequences”

Wolf Marek

Cardinal Stefan Wyszynski University
Faculty of Mathematics and Natural Sciences. College of Sciences
ul. Wóycickiego 1/3, Auditorium Maximum, (room 113)
PL-01-938 Warsaw, Poland


Received: 25 March 2015; accepted: 08 May 2015; published online: 06 June 2015

DOI:   10.12921/cmst.2015.21.02.c01


We discuss several drawbacks in the recent paper [1] concerning some statements about the Champernowne number.


[1] B. Kozarzewski, A new method for symbolic sequences analysis. an application to long sequences, CMST, 20(3), 93-100 (2014).
[2] D.G. Champernowne, The construction of decimals normal in the scale of ten, Journal of the London Mathematical Society 8, 254-260 (1933).
[3] M.M. Borel, Les probabilités dénombrables et leurs applications arithmétiques, Rendiconti del Circolo Matematico di Palermo 27(1), 247-271 (1909).
[4] K. Mahler, Arithmetische Eigenschaften einer Klasse von Dezimalbrüchen, Proc. Konin. Neder. Akad. Wet. Ser. A 40, 421-428 (1937).
[5] A.H. Copeland and P. Erdös, Note on normal numbers, Bull. Amer. Math. Soc. 52, 857-860 (1946).